Alert archive / North Dakota / Tornado Warnings in 2008

Tornado Warning 47, NWS Bismarck, ND

July 30, 2008McLean County, Mercer County, Oliver County, North Dakota

NWS Bismarck, ND issued this tornado warning at Jul 30, 2008, 11:42 PM CDT for McLean County, Mercer County, Oliver County, North Dakota. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 30, 2008, 11:42 PM CDT (04:42 UTC)
Expired
Jul 31, 2008, 12:15 AM CDT
In force
33 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon

Counties McLean County, ND, Mercer County, ND, Oliver County, ND

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 30, 10:04 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 4.7 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2008-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1290 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2008-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1290 J/kg
Mixed-layer CIN
-58 J/kg
Mixed-layer LCL
2037 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
186 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KBIS 310442
TORBIS
NDC055-057-065-310515-
/O.NEW.KBIS.TO.W.0047.080731T0442Z-080731T0515Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1142 PM CDT WED JUL 30 2008

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTH CENTRAL MCLEAN COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  EXTREME EAST CENTRAL MERCER COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  NORTHEASTERN OLIVER COUNTY IN SOUTH CENTRAL NORTH DAKOTA...

* UNTIL 1215 AM CDT/1115 PM MDT/

* AT 1141 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR FORT
  CLARK...OR 41 MILES NORTHWEST OF BISMARCK...MOVING SOUTHEAST AT 29
  MPH.

* THE TORNADO WILL BE NEAR...
  HENSLER AND WASHBURN BY MIDNIGHT CDT...
  CROSS RANCH STATE PARK AND SANGER BY 1210 AM CDT...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
THURSDAY MORNING/400 AM MDT THURSDAY MORNING/ FOR NORTH DAKOTA.

LAT...LON 4725 10140 4741 10129 4727 10075 4716 10094
      4716 10096 4715 10096 4708 10108
TIME...MOT...LOC 0442Z 294DEG 26KT 4730 10124

$$

VINING
1 follow-up statement
000 
WWUS53 KBIS 310500
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1200 AM CDT THU JUL 31 2008

NDC055-057-310510-
/O.CAN.KBIS.TO.W.0047.000000T0000Z-080731T0515Z/
MCLEAN ND-MERCER ND-
1200 AM CDT THU JUL 31 2008

...THE TORNADO WARNING FOR EXTREME EAST CENTRAL MERCER AND SOUTH
CENTRAL MCLEAN COUNTIES IS CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
THURSDAY MORNING/400 AM MDT THURSDAY MORNING/ FOR NORTH DAKOTA.

LAT...LON 4723 10130 4726 10123 4726 10120 4728 10118
      4730 10112 4723 10098 4719 10099 4715 10096
      4709 10107 4709 10109
TIME...MOT...LOC 0500Z 311DEG 30KT 4712 10108

$$

NDC065-310515-
/O.CON.KBIS.TO.W.0047.000000T0000Z-080731T0515Z/
OLIVER ND-
1200 AM CDT THU JUL 31 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT FOR
NORTHEASTERN OLIVER COUNTY...

AT 1158 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 6 MILES SOUTHWEST OF
SANGER...OR 27 MILES NORTHWEST OF BISMARCK...MOVING SOUTHEAST AT 35
MPH.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
THURSDAY MORNING FOR NORTH DAKOTA.

LAT...LON 4723 10130 4726 10123 4726 10120 4728 10118
      4730 10112 4723 10098 4719 10099 4715 10096
      4709 10107 4709 10109
TIME...MOT...LOC 0500Z 311DEG 30KT 4712 10108

$$

VINING

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this tornado warning went out at Jul 30, 2:40 PM CDT, 9 hours 2 minutes earlier.

Area forecast discussion, Jul 30, 2:40 PM CDT, 9 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
240 PM CDT WED JUL 30 2008

.SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT...
MAIN FOCUS FOR TODAYS FORECAST IS SEVERE WEATHER POTENTIAL FOR THIS
AFTERNOON/TONIGHT. SURFACE LOW OVER SOUTH CENTRAL SOUTH DAKOTA WITH
ANOTHER LOW/TROUGH FROM SOUTHEASTERN MONTANA THROUGH SOUTH CENTRAL
MANITOBA. SURFACE DEWPOINTS IN THE 60S IN CENTRAL/EASTERN SOUTH
DAKOTA AND HAVE MOVED INTO FAR SOUTH CENTRAL AND SOUTHEASTERN NORTH
DAKOTA. H850 AND H925 ANALYSIS INDICATES DEVELOPING LOW LEVEL JET
WHICH IS BRINGING HIGHER DEWPOINTS INTO LOW LEVELS IN
SOUTHWEST/SOUTH CENTRAL NORTH DAKOTA. EXPECTING MOST FAVORABLE AREA
OF THUNDERSTORM DEVELOPMENT OVER WESTERN NORTH DAKOTA LATE THIS
AFTERNOON IN THE VICINITY OF SURFACE TROUGH THAT IS MOVING INTO FAR
WESTERN NORTH DAKOTA. AS TEMPERATURES CLIMB INTO THE 90S...EXPECT
CUMULUS DEVELOPMENT. OTHERWISE THERE IS A MID LEVEL CAP THAT IS
EXPECTED TO WEAKEN AS THE AFTERNOON PROGRESSES. THERE IS ALSO A
CHANCE OF ELEVATED THUNDERSTORMS IN ASSOCIATION WITH THE LOW LEVEL
JET OVER WESTERN AND SOUTH CENTRAL NORTH DAKOTA THIS AFTERNOON AND
INTO TONIGHT. ALSO A STRONG UPPER LEVEL SHORTWAVE EXPECTED TO MOVE
INTO NORTHWESTERN NORTH DAKOTA LATE THIS AFTERNOON AND MOVE ACROSS
THE STATE TONIGHT. EXPECT THUNDERSTORMS TO DEVELOP OVER WESTERN
NORTH DAKOTA LATE THIS AFTERNOON AND CONTINUE EASTWARD INTO CENTRAL
NORTH DAKOTA DURING THE EVENING AND MOVE INTO EASTERN NORTH DAKOTA
AFTER MIDNIGHT. HAVE MENTIONED POSSIBLY SEVERE WITH HAIL AND
STRAIGHT-LINE WINDS THE BIGGEST THREAT. HEAVY RAIN POSSIBLE IN SOME
LOCALES.

FOR THURSDAY...LINGERING PRECIP IN EASTERN COUNTIES POSSIBLE IN THE
MORNING...OTHERWISE DRY HIGH PRESSURE MOVING IN FROM THE WEST AND
EXPECT A CLEAR SKY THURSDAY NIGHT.

ON FRIDAY SURFACE HIGH MOVES EAST INTO MINNESOTA AND A SURFACE LOW
DEVELOPS ON THE FRONT RANGE OF THE ROCKIES AHEAD OF ANOTHER
LOW/TROUGH MOVING IN FROM WESTERN CANADA. NORTH DAKOTA IS UNDER AN
UPPER LEVEL RIDGE AHEAD OF THIS SYSTEM...BUT HAVE SLIGHT CHANCE OF
THUNDER IN THE WEST NEAR THE SURFACE TROUGH. THE RIDGE BREAKS DOWN A
BIT FRIDAY NIGHT AND HAVE SLIGHT CHANCES FRIDAY NIGHT FOR WHOLE
FORECAST AREA.

BETTER CHANCES OF THUNDERSTORMS ON SATURDAY AS WESTERN SHORTWAVE
APPROACHES THE DAKOTAS AND THERE IS SOUTHWEST FLOW ALOFT WITH VORT
ENERGY MOVING ACROSS THE REGION AND LOW LEVEL MOISTURE ADVECTION
AHEAD OF THE DEVELOPING SURFACE TROUGH.

.LONG TERM...SUNDAY THROUGH WEDNESDAY...
AN ACTIVE WEATHER PATTERN THROUGH THE EXTENDED PERIOD CONTINUES TO
BE DEPICTED BY BOTH THE GFS AND ECMWF AS A LONG WAVE TROUGH/CLOSED
UPPER LOW SLIDES ACROSS CENTRAL CANADA AND INTO THE HUDSON BAY
REGION...EFFECTIVELY SHUNNING THE DEVELOPMENT OF ANY RIDGE ACROSS
THE NORTH CENTRAL PLAINS TILL LATER IN THE WEEK. THUS WILL CONTINUE
OFF AND ON CHANCES FOR THUNDER SUNDAY THROUGH WEDNESDAY AS HARD TO
TIME AND PLACE EMBEDDED S/WV TROUGHS SLIDE ACROSS OUR LOCAL REGION.
TEMPERATURES WILL GENERALLY BE NEAR TO SLIGHTLY BELOW NORMAL SUNDAY
THROUGH WEDNESDAY.

&&

.AVIATION...
A SURFACE TROUGH OF LOW PRESSURE OVER EASTERN MONTANA THIS AFTERNOON
WILL PUSH SLOWLY TO THE EAST INTO WESTERN ND BY EARLY THIS EVENING.
THIS FEATURE IN COMBINATION WITH A SIGNIFICANT UPPER LEVEL TROUGH
ADVECTING ACROSS SOUTH CENTRAL CANADA WILL TRIGGER THUNDERSTORM
DEVELOPMENT ALONG THE SURFACE COLD FRONT AS IT PROGRESSES EAST. AT
THIS TIME ANTICIPATE CONVECTIVE DEVELOPMENT WEST LATER THIS
AFTERNOON/EARLY THIS EVENING SPREADING EAST THROUGHOUT THE REMAINDER
OF THE EVENING AND OVERNIGHT. GENERALLY WILL SEE VFR FLIGHT
CONDITIONS...WITH SHORT DURATION MVFR-IFR CIGS AND VIS IN THE
HEAVIER TSRA.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

JV/NH
Hazardous weather outlook, Jul 30, 4:26 AM CDT, 19 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
426 AM CDT WED JUL 30 2008

NDZ017-031-032-040-043-310930-
MCKENZIE-GOLDEN VALLEY-BILLINGS-SLOPE-BOWMAN-
426 AM CDT WED JUL 30 2008 /326 AM MDT WED JUL 30 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

THERE WILL BE A CHANCE OF THUNDERSTORMS TODAY AND EARLY TONIGHT AS
A SURFACE LOW PRESSURE TROUGH MOVES ACROSS THE AREA. HIGH
AFTERNOON CAPES AND A WEAK CAP INDICATES POTENTIAL FOR SEVERE
THUNDERSTORMS.

IN ADDITION...THE RANGELAND FIRE DANGER INDEX WILL BE IN THE HIGH
AND VERY HIGH CATEGORY THIS AFTERNOON. WINDS SHOULD BE BELOW RED
FLAG WARNING CRITERIA...BUT CAUTION SHOULD BE USED TO PREVENT
GRASSLAND FIRES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

AN ACTIVE WEATHER PATTERN CAN BE EXPECTED THROUGH THE WEEK WITH A
CHANCE OF THUNDERSTORMS FRIDAY AND SATURDAY...AND AGAIN SUNDAY
NIGHT AND MONDAY.

THE RANGELAND FIRE DANGER INDEX WILL BE IN THE HIGH TO VERY HIGH
CATEGORIES ON THURSDAY. GUSTY WINDS COULD DEVELOP AS HIGH PRESSURE
MOVES INTO THE AREA. THE GUSTY WINDS COULD APPROACH RED FLAG
WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

NDZ001>003-009>011-018>021-033>036-041-042-044>048-050-051-310930-
DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-DUNN-MERCER-OLIVER-
MCLEAN-STARK-MORTON-BURLEIGH-KIDDER-HETTINGER-GRANT-ADAMS-SIOUX-
EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
426 AM CDT WED JUL 30 2008 /326 AM MDT WED JUL 30 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

THERE WILL BE A CHANCE OF THUNDERSTORMS TODAY AND TONIGHT AS A
SURFACE LOW PRESSURE TROUGH MOVES ACROSS THE AREA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

AN ACTIVE WEATHER PATTERN CAN BE EXPECTED THROUGH THE WEEK WITH A
CHANCE OF THUNDERSTORMS FRIDAY AND SATURDAY...AND AGAIN SUNDAY
NIGHT AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ004-005-012-013-022-023-025-037-310930-
BOTTINEAU-ROLETTE-MCHENRY-PIERCE-SHERIDAN-WELLS-FOSTER-STUTSMAN-
426 AM CDT WED JUL 30 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH
DAKOTA.

.DAY ONE...TODAY AND TONIGHT

THERE WILL BE A CHANCE OF THUNDERSTORMS TONIGHT AS A SURFACE LOW
PRESSURE TROUGH MOVES ACROSS THE AREA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

AN ACTIVE WEATHER PATTERN CAN BE EXPECTED THROUGH THE WEEK WITH A
CHANCE OF THUNDERSTORMS FRIDAY AND SATURDAY...AND AGAIN SUNDAY
NIGHT AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Jul 30, 7:21 PM CDT, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
721 PM CDT WED JUL 30 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND GST     3 NW COLEHARBOR         47.57N 101.27W
07/30/2008  E60 MPH          MCLEAN             ND   TRAINED SPOTTER

            DAMAGING WINDS OF 50 TO 60 MPH WERE ACCOMPANIED BY VERY
            HEAVY RAIN AND PEA SIZED HAIL.

&&

CH/VJ
Local storm report, Jul 30, 8:20 PM CDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
820 PM CDT WED JUL 30 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0748 PM     HAIL             20 SW SURREY            48.03N 101.44W
07/30/2008  E1.00 INCH       WARD               ND   BROADCAST MEDIA

            PUBLIC REPORT OF QUARTER SIZED HAIL...RELAYED BY
            BROADCAST MEDIA.

0741 PM     TSTM WND GST     4 S BENEDICT            47.77N 101.08W
07/30/2008  E60 MPH          MCLEAN             ND   BROADCAST MEDIA

            ESTIMATED WIND GUSTS IN EXCESS OF 60 MPH.

&&

CH/VJ
Local storm report, Jul 30, 9:59 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
959 PM CDT WED JUL 30 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0942 PM     HAIL             12 W GARRISON           47.65N 101.68W
07/30/2008  E2.50 INCH       MCLEAN             ND   BROADCAST MEDIA

            VERY LARGE HAIL TO THE SIZE OF TENNIS BALLS TOOK OUT
            SKYLIGHTS IN HOUSE. PUBLIC REPORT...RELAYED BY BROADCAST
            MEDIA.

&&

CH/NH
Local storm report, Jul 30, 10:12 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1012 PM CDT WED JUL 30 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1009 PM     HAIL             GARRISON                47.65N 101.42W
07/30/2008  E1.25 INCH       MCLEAN             ND   PUBLIC

            QUARTER TO HALF DOLLAR SIZED HAIL ONGOING AT THE TIME OF
            THE REPORT.

&&

CH/NH
Local storm report, Jul 30, 10:40 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1040 PM CDT WED JUL 30 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1039 PM     HAIL             GARRISON                47.65N 101.42W
07/30/2008  E1.00 INCH       MCLEAN             ND   BROADCAST MEDIA

            QUARTER SIZED HAIL ONGOING AT THE TIME OF THE REPORT.

&&

CH/NH
Local storm report, Jul 30, 10:58 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1058 PM CDT WED JUL 30 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1057 PM     FLASH FLOOD      GARRISON                47.65N 101.42W
07/30/2008                   MCLEAN             ND   PUBLIC

            FLASH FLOODING WAS REPORTED IN THE CITY OF GARRISON DUE
            TO EXCESSIVE RAINFALL.

&&

NHEINERT

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 7:19 PM CDTSevere Thunderstorm WarningBISAdams, Grant, Sioux33 min
Jul 30, 7:40 PM CDTSevere Thunderstorm WarningBISDunn50 min
Jul 30, 7:47 PM CDTSevere Thunderstorm WarningBISMcHenry, Ward58 min
Jul 30, 7:59 PM CDTSevere Thunderstorm WarningBISDunn, McKenzie, McLean, Mountrail61 min
Jul 30, 8:27 PM CDTSevere Thunderstorm WarningBISMcLean, Mercer63 min
Jul 30, 8:31 PM CDTSevere Thunderstorm WarningBISMcHenry38 min
Jul 30, 8:39 PM CDTSevere Thunderstorm WarningBISMcLean, Mountrail, Renville, Ward66 min
Jul 30, 8:56 PM CDTAreal Flood AdvisoryBISMcLean, Mountrail, Ward3 hr
Jul 30, 9:22 PM CDTSevere Thunderstorm WarningBISDunn, McKenzie, Mountrail23 min
Jul 30, 9:31 PM CDTSevere Thunderstorm WarningBISMcLean59 min
Jul 30, 9:38 PM CDTSevere Thunderstorm WarningBISBurleigh, Emmons, Morton19 min
Jul 30, 9:45 PM CDTSevere Thunderstorm WarningBISDunn, McLean, Mountrail, Ward60 min
Jul 30, 10:11 PM CDTTornado WarningBISMcLean34 min
Jul 30, 10:36 PM CDTSevere Thunderstorm WarningBISMcLean54 min
Jul 30, 10:44 PM CDTSevere Thunderstorm WarningBISMcLean, Mountrail, Ward40 min
Jul 30, 10:56 PM CDTFlash Flood WarningBISMcLean6 hr
Jul 30, 11:01 PM CDTSevere Thunderstorm WarningBISMcLean, Mercer59 min
Jul 30, 11:17 PM CDTTornado WarningBISMcLean, Mercer, Oliver28 min
Jul 30, 11:19 PM CDTAreal Flood AdvisoryBISMcLean, Mercer, Oliver111 min
Jul 30, 11:38 PM CDTSevere Thunderstorm WarningBISMorton, Oliver67 min
Jul 30, 11:45 PM CDTAreal Flood AdvisoryBISBurleigh, McLean, Morton, Oliver6 hr
Jul 31, 12:00 AM CDTSevere Thunderstorm WarningBISBurleigh, Morton, Oliver60 min
Jul 31, 12:18 AM CDTSevere Thunderstorm WarningBISGrant, Morton57 min
Jul 31, 12:28 AM CDTSevere Thunderstorm WarningBISBurleigh, Morton32 min
Jul 31, 12:46 AM CDTSevere Thunderstorm WarningBISBurleigh, Emmons, Grant, Kidder, Logan, McIntosh and 2 more59 min
Jul 31, 1:48 AM CDTSevere Thunderstorm WarningBISEmmons, Grant, Logan, McIntosh, Morton, Sioux57 min
Jul 31, 2:40 AM CDTSevere Thunderstorm WarningBISDickey, LaMoure, Logan, McIntosh65 min
Jul 31, 3:45 AM CDTSevere Thunderstorm WarningBISDickey26 min
Jul 31, 3:53 PM CDTFire Weather WatchBISBillings, Bowman, Golden Valley, McKenzie, Slope13 hr

Nearby

Tornado Warnings in North Dakota, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.